# SDR C2XA02BT070

- Difficulty date: November 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 1,537 hours, 1,135 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: 355022002MOD3
- Part serial: 4202
- Condition: Intermittent
- Location: Cockpit Area
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR---CO4349, CREW REPORTED "AIR RETURN--LANDING GEAR WOULD NOT RETRACT"  MAINTENANCE TROUBLESHOT LANDING GEAR CONTROL SYSTEM AND FOUND INTERMITTENT LGEU FAILURE INDICATIONS IN CMC. CHECKED LANDING GEAR EXTENSION CIRCUIT AND PROXIMITY SWITCHES. NO DEFECTS NOTED. REMOVED AND REPLACED LGEU. SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED. IAW EMB145 AMM. OPS. CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
